Aa
A
A
Close
Avatar universal
elevated AST/ALT and Alk Phos
I had a reaction to a drug called fiorinal w/cod. severe abdominal pain.  The ER doc did a CMP which showed AST 251 and ALT 170 and Alk Phos 118.  I had Gastric Bybass 20 months ago, Gallbladder removal last May.  I have had yearly labs including these and no elevation detected.  I have lost 150 lbs, I am 5 foot 11 and now weigh 158 lbs.  Other than a recent sinus infection (that wasn't even very bad) I have been in better health than ever in my life.  What could this be?  

P.S  I only took one of these capsules  (fiorinal)


This discussion is related to 31-year-old woman, high enzyme count.
Cancel
1 Answers
1 Answers
Page 1 of 1
Avatar universal
You may want to consider redoing the blood panel in a few weeks time, after you've been off the meds. Meds can have very 'strange' effects on some peoople.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Digestive Answerers
Avatar m tn
Blank
fntn
MI
Avatar n tn
Blank
cnoevl21
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
144586 tn?1284669764
Blank
caregiver222
Avatar f tn
Blank
NeedSomeHelp456
Avatar m tn
Blank
me_just34